| Model Number |
1002717 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the wake button was not working.There was no adverse impact to the customer¿s blood glucose.No additional information was provided and the customer declined troubleshooting with tandem technical support.